MathSciNet Relay Station
MathSciNet bibliographic data
MR2988911 34N05 (34K11 34K40 39A12)
Grace, Said R.; Pinelas, Sandra; Agarwal, Ravi P. Oscillatory behaviour of odd order neutral delay dynamic equations on time-scales. Int. J. Dyn. Syst. Differ. Equ. 4 (2012), no. 3, 187–197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement